On the unstable adams spectral sequence for so and u , and splittings of unstable ext groups



Document title: On the unstable adams spectral sequence for so and u , and splittings of unstable ext groups
Journal: Boletín de la Sociedad Matemática Mexicana
Database: PERIÓDICA
System number: 000019442
ISSN: 0037-8615
Authors: 1
Institutions: 1University of Illinois, Chicago, Illinois. Estados Unidos de América
Year:
Season: Abr-Oct
Volumen: 37
Number: 1-2
Pages: 41-53
Country: México
Language: Inglés
Document type: Artículo
Approach: Analítico
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Adams,
Homotopía,
Topología algebraica,
Secuencias espectrales
Keyword: Mathematics,
Pure mathematics,
Adams,
Homotopy,
Spectral sequences,
Algebraic topology
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).